# SDR SWAA2015111846119

- Difficulty date: November 12, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 77,446 hours, 54,471 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 5018
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD LT FIRE PROTECTION MX LIGHT ILLUMINATED DURING CRUISE FLIGHT.  R & R SMOKE DETECTOR IAW MM.
